Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 172867, 5 pages
http://dx.doi.org/10.1155/2015/172867
Research Article

Sharp Power Mean Bounds for Sándor Mean

Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 12 June 2014; Accepted 14 September 2014

Academic Editor: Agacik Zafer

Copyright © 2015 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. S. Bullen, D. S. Mitrinovic, and P. M. Vasić, Means and Their Inequalities, D. Reidel, Dordrecht, The Netherlands, 1988.
  2. H.-J. Seiffert, “Aufgabe β16,” Die Wurzel, vol. 29, pp. 221–222, 1995. View at Google Scholar
  3. A. A. Jagers, “Solution of problem 887,” Nieuw Archief voor Wiskunde, vol. 12, no. 4, pp. 230–231, 1994. View at Google Scholar
  4. P. A. Hästö, “A monotonicity property of ratios of symmetric homogeneous means,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 71, 23 pages, 2002. View at Google Scholar · View at MathSciNet
  5. P. A. Hästö, “Optimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Witkowski, “Interpolations of Schwab-Borchardt mean,” Mathematical Inequalities & Applications, vol. 16, no. 1, pp. 193–206, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. I. Costin and G. Toader, “Optimal evaluations of some Seiffert-type means by power means,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4745–4754, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y.-M. Chu and B.-Y. Long, “Bounds of the Neuman-Sándor mean using power and identric means,” Abstract and Applied Analysis, vol. 2013, Article ID 832591, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Alzer, “Ungleichungen für mittelwerte,” Archiv der Mathematik, vol. 47, no. 5, pp. 422–426, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. Alzer, “Ungleichungen für (e/a)a(b/e)b,” Elementary Mathematics, vol. 40, pp. 120–123, 1985. View at Google Scholar
  11. F. Burk, “The geometric, logarithmic, and arithmetic mean inequality,” The American Mathematical Monthly, vol. 94, no. 6, pp. 527–528, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. P. Lin, “The power mean and the logarithmic mean,” The American Mathematical Monthly, vol. 81, pp. 879–883, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. O. Pittenger, “Inequalities between arithmetic and logarithmic means,” Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, no. 678–715, pp. 15–18, 1980. View at Google Scholar · View at MathSciNet
  14. A. O. Pittenger, “The symmetric, logarithmic and power means,” Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, no. 678–715, pp. 19–23, 1980. View at Google Scholar
  15. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201–215, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Sándor, “Two sharp inequalities for trigonometric and hyperbolic functions,” Mathematical Inequalities &Applications, vol. 15, no. 2, pp. 409–413, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Sándor, “On two new means of two variables,” Notes on Number Theory and Discrete Mathematics, vol. 20, no. 1, pp. 1–9, 2014. View at Google Scholar
  19. J. Sándor, “On certain inequalities for means III,” Archiv der Mathematik, vol. 76, no. 1, pp. 34–40, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus